On the theory of the approximate solution of a boundary value problem for a certain class of third order differential equations
Differencialʹnye uravneniâ, Tome 11 (1975) no. 4, pp. 741-744
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_4_a16,
author = {G. M. Amiraliev},
title = {On the theory of the approximate solution of a boundary value problem for a certain class of third order differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {741--744},
year = {1975},
volume = {11},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_4_a16/}
}
TY - JOUR AU - G. M. Amiraliev TI - On the theory of the approximate solution of a boundary value problem for a certain class of third order differential equations JO - Differencialʹnye uravneniâ PY - 1975 SP - 741 EP - 744 VL - 11 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1975_11_4_a16/ LA - ru ID - DE_1975_11_4_a16 ER -
%0 Journal Article %A G. M. Amiraliev %T On the theory of the approximate solution of a boundary value problem for a certain class of third order differential equations %J Differencialʹnye uravneniâ %D 1975 %P 741-744 %V 11 %N 4 %U http://geodesic.mathdoc.fr/item/DE_1975_11_4_a16/ %G ru %F DE_1975_11_4_a16
G. M. Amiraliev. On the theory of the approximate solution of a boundary value problem for a certain class of third order differential equations. Differencialʹnye uravneniâ, Tome 11 (1975) no. 4, pp. 741-744. http://geodesic.mathdoc.fr/item/DE_1975_11_4_a16/